# SDR AALA202301043973

- Difficulty date: December 24, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 57,984 hours, 36,701 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 60,230 hours, 27,347 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: 1887M10G04
- Condition: Overpressured
- Location: Nr 1
- Part time: 60,230 hours, 27,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED,   AN EMERGENCY WAS DECLARED AND ACFT RETURNED TO IND, DUE TO NR 1 ENGINE LOW OIL QUANITY AND LOW OIL PRESSURE INDICATION. FLIGHT CREW MANUALLY SHUT DOWN THE NR 1 ENGINE.  ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AN OIL PUDDLE UNDER THE NR 1 ENGINE AND THE OIL TANK SIGHT GAUGE EMPTY. DURING A REVIEW OF THE DFDR DATA, IT WAS NOTED THAT THE ENGINE WENT PAST THE TIME AND OIL PRESSURE LIMITS ALLOWED BY THE MANUAL AND ENGINE REQUIRES REPLACEMENT.   MAINTENANCE REPLACED THE NR 1 ENGINE IAW TASK CARD  26L40072001.
